# SDR SWAA2025021094619

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 41,046 hours, 19,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15 DEF EMERGENCY EXIT SIGN MISSING COVER<[01] REPLACED ROW 15 DEF EMERGENCY EXIT LIGHT COVER REF B737 AMM 33-51-01
